How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52554
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have had a bad reaction while recently on florouracil and

Customer Question

I have had a bad reaction while recently on florouracil and have stopped 2 days ago. Dr put me on 40 mg of prednisone but I have areas still very uncomfortable, Can I take benadryl to possibly help. I'm also applying vitamin E cream to stay moisturized but it does not relieve the burn totally.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I'm currently on a Semistatin and flomax
JA: Anything else in your medical history you think the doctor should know?
Customer: no, this all has happened when I started the Fluoroaracil and the dosage prescribed was too strong, I go back to the dr on Wednesday
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 3 months ago.

yes you can use benadryl too

I would try to get an aloe based cream

Do you have a picture so I can confirm this advice?

Expert:  Dr. Phil, MD replied 3 months ago.

Thanks for this question

Please don't forget a positive rating

I appreciate it. :)

if you have more questions, just reply

Expert:  Dr. Phil, MD replied 3 months ago.

thanks

Related Medical Questions